# SDR USAA050548

- Difficulty date: April 27, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 3 INCHES BY 1.5 INCHES, STATION 946 TO 986 RBL 16.  INSTALLED NEW INTERCOSTAL (1123578) IAW SRM 51-10-02.  (M)
